# SDR AALA20161227010

- Difficulty date: December 22, 2016
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 73,223 hours, 11,726 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Receptacle
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  DURING FLIGHT FROM LHR, A PASSENGER IN SEAT 8G PLUGGED IN HIS ELECTRONIC CHARGER INTO THE POWER PORT PRODUCING A POPPING NOISE AND A PUFF OF SMOKE. NO FURTHER SMOKE OR FIRE. OPERATIONAL CHECK IAW AMM 25-25-11 SATISFACTORY. (CLOSED)
